# SDR AUS20030718

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 632101
- Condition: Failed
- Location: Engine Starter
- Part time: 1,281 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER ADAPTER DRIVESHAFT GEAR TEETH STRIPPED.
